# SDR WX0A2025080632527

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N814NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68005
- Aircraft time: 2,216 hours, 1,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Overpressured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) R1 SLIDE PACK PRESSURIZE IS IN THE RED (OVER PRESSURE) / PER AMM 25-66-01-200-801 ESCAPE SLIDE PACK INFLATION CYLINDER CHECKS GOOD, NEEDLE NOT MORE THAN ONE NEEDLE WIDTH, A/C OKAY FOR SERVICE. "
